# SDR ASOA2014022510022

- Difficulty date: February 5, 2014
- Submitted: February 25, 2014
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 15,225 hours, 10,716 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 280  BEAM LIGHT BRACKET IS CRACKED AND LIGHT ASSY IS BROKEN.  REMOVED & INSTALLED NEW SERVICEABLE LIGHT BRACKET IAW SRM 51-42-06-001-001 & DWG CC 670-51620.  INSTALLED SERVICEABLE FWD AVIONICS LIGHT ASSY IAW AMM 33-32-01-400-801.  OPS TEST GOOD.
